# SDR FDEA202106151578

- Difficulty date: June 15, 2021
- Submitted: June 24, 2021
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 87,743 hours, 19,384 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs1551-1571 L50r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BULGE IN SKIN AND 3EA.  FAILED FASTENERS ON LONGERON 50R AT AFT FUSELAGE   DRAIN PLUG.     REMOVED CORRODED LONGERON SECTION AT STATION 1551-1571, LONGERON 50R. SKIN IS   OK   NO CORROSION FOUND. ACCOMPLISHED REPAIR PER EA 1-5310-T0362240 MAINFRAME   CORROSION ON LONGERON L50R STATION 1561. 2 SPLICES MADE FROM 1D1104T AL   EXTRUSION   7150-T61511 MP5753142 AND 2 LONGERON REPLACEMENT SECTIONS MADE FROM 1D0554T  A EXTRUSIOIN 7150-T61511 MP5757484.
